Then 5 on the second day, 4 on the fourth day now all 3 one the third day all at once. Yes I had very bad stomach pains , couldn't sleep but I thought it was from being sick. I just found out I was taking them wrong. Is that why I am still feeling sick? Should I take the 2 at once tomorrow? Thankyou. I never did anything like this before. Feeling stupid.
I was put on Methylprednisolone 4 mg. packet. I took all 6 at once the first day?
- 30 Jun 2015 by peggyb330
- 1 July 2015
Yes, it's probably why you're feeling sick. For tomorrow, why don't you be gentle with your stomach and split the dose into 2 different times? On the 1st day, it's actually okay to take all 6 at once, but usually it's done because you have just gotten the prescription later in the day. Try to eat a bland diet with nothing spicy just to take care of your stomach for a couple of days. Everyone makes mistakes, and you're almost done with this one.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Nov 2013 • 1 answer
Posted 8 Apr 2016 • 0 answers
Posted 22 Oct 2016 • 1 answer
Posted 6 Jun 2017 • 1 answer
Posted 16 May 2018 • 0 answers